| Model Number |
CU-192R |
| Medical Device Problem Codes |
Power Problem (3010); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the g9 monitor powered off at the end of an anesthesia case in or1 on 7/8/2025 at 1630 hours.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the g9 monitor: bedside monitor (bsm): model #: bsm-1753a.Serial #: (b)(6).Device manufacturer data: 10/12/2020 unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
Event or Problem Description
The biomedical engineer (bme) reported that the g9 monitor powered off at the end of an anesthesia case in or1 on (b)(6) 2025 at 1630 hours.No patient harm was reported.
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the g9 monitor powered off at the end of an anesthesia case in or1 on (b)(6) 2025 at 1630 hours.No patient harm was reported.Investigation summary: nk's tsam reported that the issue was resolved after updating the software to version 01-48.The complaint device will not be returned to nk.As such, a root cause could not be determined.Nk will continue to monitor and trend.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the g9 monitor: bedside monitor (bsm): model #: bsm-1753a.Serial #: (b)(6).Device manufacturer data: 10/12/2020.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
Event or Problem Description
The biomedical engineer (bme) reported that the g9 monitor powered off at the end of an anesthesia case in or 1 on (b)(6) 2025 at 1630 hours.No patient harm was reported.